MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the lead anchor site.It was noted that the anchor was visible through the skin.It was also reported that the patient had inadequate pain relief despite reprogramming attempts.The patient underwent an explant procedure wherein all device components were removed.The explanted devices were not returned as they were kept by the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2317700, model: sc-2317-70, serial: (b)(6), batch: 7085275/7085901.Product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 753363.

Brand Name
CLIK X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21349382
Report Number3006630150-2025-00600
Device Sequence Number8959747
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public08714729905318
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/19/2026
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number33612651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/10/2025
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale